Alert archive / Louisiana / Flash Flood Warnings in 2017
Flash Flood Warning 10, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 2, 2017, 6:40 PM CDT for 5 parishes in Louisiana. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 6:40 PM CDT (23:40 UTC)
- Expired
- Apr 2, 2017, 10:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:53 PM CDT | HEAVY RAIN 2.4 | 1 Nnw Mound, LA | . |
| Apr 2, 6:53 PM CDT | HEAVY RAIN 2.4 | 1 Nnw Mound, LA | . THE DURATION OF THE HEAVY RAIN EVENT WAS 1 HOUR. |
| Apr 2, 7:40 PM CDT | FLASH FLOOD | Winnsboro, LA | MULTIPLE ROADS FLOODED ACROSS THE PARISH. . |
| Apr 2, 8:45 PM CDT | FLASH FLOOD | Tallulah, LA | MULTIPLE ROADS FLOODED ACROSS MADISON PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
926
WGUS54 KJAN 022340
FFWJAN
LAC025-041-065-083-107-030345-
/O.NEW.KJAN.FF.W.0010.170402T2340Z-170403T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
640 PM CDT SUN APR 2 2017
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Tensas Parish in northeastern Louisiana...
Madison Parish in northeastern Louisiana...
Northern Catahoula Parish in northeastern Louisiana...
Central Richland Parish in northeastern Louisiana...
Franklin Parish in northeastern Louisiana...
* Until 1045 PM CDT
* At 639 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Tallulah, Winnsboro, Mangham, Delhi, Newellton, Wisner, Mansford,
Buckner, Omega, Jigger, Bakers, Liddieville, Lake Bruin, Somerset,
Sondheimer, Afton, Tendal, Sherwood, Newlight and Waverly.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3228 9203 3254 9129 3256 9109 3248 9112
3243 9102 3251 9101 3236 9100 3234 9091
3237 9088 3222 9098 3221 9115 3214 9117
3213 9114 3213 9106 3217 9106 3216 9100
3206 9116 3199 9111 3173 9201 3212 9187
$$
byb1 follow-up statement
541
WGUS74 KJAN 030035
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
735 PM CDT SUN APR 2 2017
LAC025-041-065-083-107-030345-
/O.CON.KJAN.FF.W.0010.000000T0000Z-170403T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tensas LA-Madison LA-Catahoula LA-Richland LA-Franklin LA-
735 PM CDT SUN APR 2 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
TENSAS...MADISON...NORTHERN CATAHOULA...CENTRAL RICHLAND AND FRANKLIN
PARISHES...
At 733 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Two to four
inches of rain has fallen. Additional rainfall amounts of one to
three inches are possible in the warned area.
Some locations that will experience flooding include...
Tallulah, Winnsboro, Mangham, Delhi, Newellton, Wisner, Mansford,
Buckner, Omega, Jigger, Bakers, Liddieville, Lake Bruin, Somerset,
Sondheimer, Afton, Tendal, Sherwood, Newlight and Waverly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Most flood deaths occur in vehicles. Turn around, don't drown when
encountering flooded roads.
&&
LAT...LON 3228 9203 3254 9129 3256 9109 3248 9112
3243 9102 3251 9101 3236 9100 3234 9091
3237 9088 3222 9098 3221 9115 3214 9117
3213 9114 3213 9106 3217 9106 3216 9100
3206 9116 3199 9111 3173 9201 3212 9187
$$
7What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 4:59 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 2, 4:59 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
459 PM CDT Sun Apr 2 2017
...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...
.DISCUSSION...Tonight through Monday: Latest satellite imagery
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.
For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by midmorning
Monday. Convection will continue through the day Monday and will end
by Monday night. Cam models also shows that we will get training of
cells as mesoscale processes comes into the play as some boundaries
get hung up during the night. Rainfall amounts will be around three
to five inches with locally higher amounts possible.
As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/
Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/
&&
.AVIATION...
18Z TAF discussion: VFR flight categories will prevail at all TAF
through much of the daytime period today as high clouds increase
from southwest to northeast across the region. Convection,
associated with a strong storm system approaching from the west,
will begin to impede upon the western half of the area (KGLH &
KGWO) as early as between 19-22Z today. Some of that convection
could be severe, with severe storms possible across the remainder
of the area through the overnight hours tonight into Monday
morning as the storm system pushes east through the region.
Damaging wind gusts, large hail, and tornados will be possible
with severe storms from late this afternoon into Monday morning.
Winds today will become more south southeasterly between 10-15
knots, with higher gusts, this afternoon into tonight. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 66 80 56 83 / 100 74 7 3
Meridian 66 81 57 83 / 81 100 12 4
Vicksburg 65 79 56 83 / 100 55 7 3
Hattiesburg 69 84 58 85 / 82 100 6 2
Natchez 65 79 58 83 / 100 46 6 2
Greenville 63 77 56 80 / 100 61 10 4
Greenwood 65 77 55 80 / 100 76 10 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ040>044-047>050-
053>056-059>065-072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...None.
&&
17/22Hazardous weather outlook, Apr 2, 5:05 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 505 PM CDT Sun Apr 2 2017 ARZ074-075-MSZ034-035-032200- Ashley-Chicot-Washington-Humphreys- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Late this Afternoon through Tonight FLOODING THREAT...Elevated TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause at least localized flooding issues with total rainfall amounts ranging from 2 to 4 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-019-032200- Bolivar-Sunflower- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Late this Afternoon through Tonight FLOODING THREAT...Limited TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with tornadoes, hail up to golfball size, and damaging winds up to 70 mph all possible. Torrential rain associated with thunderstorms late this afternoon through tonight could cause a few localized flooding issues with total rainfall amounts ranging from 1 to 3 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ025>033-039-046-052-057-058-066-073-074-032200- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-Jasper-Jones-Lamar- Forrest- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Tonight FLOODING THREAT...Limited TIMING...Tonight through early Monday Severe thunderstorms are expected with tornadoes, hail up to golfball size, and damaging winds up to 70 mph all possible. Torrential rain associated with thunderstorms tonight into early Monday could cause a few localized flooding issues with total rainfall amounts ranging from 1 to 3 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through early Monday. LAZ007>009-016-025-MSZ040>042-047-048-053-054-059>062-032200- Morehouse-West Carroll-East Carroll-Madison LA-Tensas-Issaquena- Sharkey-Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams- Franklin MS-Lincoln- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Late this Afternoon through Tonight FLOODING THREAT...Significant TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-023-024-026-032200- Richland-Franklin LA-Catahoula-Concordia- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...High TIMING...Late this Afternoon through Tonight FLOODING THREAT...Significant TIMING...Late this Afternoon through Tonight Severe thunderstorms are expected with significant severe weather likely, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms late this afternoon through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ036>038-045-051-056-063>065-072-032200- Holmes-Attala-Winston-Neshoba-Smith-Lawrence-Jefferson Davis- Covington-Marion-Newton- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly Tonight FLOODING THREAT...Elevated TIMING...Mainly Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms through early Monday will likely cause at least minor flooding issues with total rainfall amounts ranging from 2 to 4 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday, and again Tuesday night. MSZ043-044-049-050-055-032200- Madison MS-Leake-Rankin-Scott-Simpson- 505 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly Tonight FLOODING THREAT...Significant TIMING...Mainly Tonight Severe thunderstorms are expected with significant severe weather possible, including strong tornadoes, hail up to at least golf ball size, and winds in excess of 70 mph. Torrential rain associated with thunderstorms tonight through early Monday will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through early Monday, and again Tuesday night. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 2, 5:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST 2 NNE METCALFE 33.48N 90.99W
04/02/2017 M69 MPH WASHINGTON MS ASOS
AT THE GREENVILLE ASOS.
&&
DLLocal storm report, Apr 2, 5:34 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
04/02/2017 BOLIVAR MS PUBLIC
ONE TREE HAD BLOWN DOWN ON A FENCE IN TOWN.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 5:51 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 SSW GREENVILLE 33.35N 91.08W
04/02/2017 WASHINGTON MS EMERGENCY MNGR
TREES DOWN ON BAYOU ROAD.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 10 SSW ROXIE 31.37N 91.12W
04/02/2017 FRANKLIN MS TRAINED SPOTTER
2 LARGE TREES DOWN IN GARDEN CITY.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 NE WINNSBORO 32.18N 91.70W
04/02/2017 FRANKLIN LA LAW ENFORCEMENT
TREES WERE REPORTED BLOWN DOWN ACROSS THE
PARISH ON ROADWAYS. THERE WAS SOME
STRUCTURAL DAMAGE.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 2, 6:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 6 N NEWELLTON 32.16N 91.23W
04/02/2017 TENSAS LA STORM CHASER
TREES AND LIMBS DOWN ON HIGHWAY 65.
&&
NWS JACKSON MS
IRIS SYSTEMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:54 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 28 hr |
| Apr 2, 12:17 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 43 min |
| Apr 2, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 46 min |
| Apr 2, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 50 min |
| Apr 2, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 27 min |
| Apr 2, 3:09 PM CDT | Special Weather Statement | JAN | Morehouse | 36 min |
| Apr 2, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 2, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 48 min |
| Apr 2, 4:18 PM CDT | Tornado Warning | JAN | Franklin, Richland | 57 min |
| Apr 2, 4:28 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 62 min |
| Apr 2, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 64 min |
| Apr 2, 4:52 PM CDT | Tornado Warning | JAN | Franklin, Richland | 38 min |
| Apr 2, 5:01 PM CDT | Tornado Warning | JAN | Franklin | 44 min |
| Apr 2, 5:10 PM CDT | Tornado Warning | JAN | Richland | 28 min |
| Apr 2, 5:14 PM CDT | Tornado Warning | JAN | East Carroll | 46 min |
| Apr 2, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 47 min |
| Apr 2, 5:33 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 42 min |
| Apr 2, 5:34 PM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 41 min |
| Apr 2, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 50 min |
| Apr 2, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 44 min |
| Apr 2, 5:59 PM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 26 min |
| Apr 2, 6:05 PM CDT | Tornado Warning | JAN | Madison, Tensas | 25 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | JAN | Madison, Tensas | 60 min |
Nearby
Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.